Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 72.

Brandolini, Luca ; Gigante, Giacomo ; Thangavelu, Sundaram ; Travaglini, Giancarlo (2011) Convolution operators defined by singular measures on the motion group Indiana University Mathematics Journal . pp. 1-12. ISSN 0022-2518

Garg, Rahul ; Thangavelu, Sundaram (2011) On the structure of analytic vectors for the Schrödinger representation Monatshefte für Mathematik . ISSN 0026-9255

Jotsaroop, K. ; Thangavelu, S. (2011) Toeplitz operators with special symbols on Segal-Bargmann spaces Integral Equations and Operator Theory, 69 (3). pp. 317-346. ISSN 0378-620X

Thangavelu, S. (2010) A Paley-Wiener theorem for some eigenfunction expansions Advances in Pure and Applied Mathematics . No.PP. given. ISSN 1867-1152

Garg, Rahul ; Thangavelu, Sundaram (2010) On the Hermite expansions of functions from the Hardy class Studia Mathematica, 198 . pp. 177-195. ISSN 0039-3223

Baklouti, Ali ; Thangavelu, Sundaram (2010) Variants of Miyachi's theorem for nilpotent Lie groups Journal of the Australian Mathematical Society, 88 (1). pp. 1-7. ISSN 1446-7887

Radha, R. ; Thangavelu, S. (2009) Holomorphic sobolev spaces, hermite and special hermite semigroups and a Paley-Wiener theorem for the windowed fourier transform Journal of Mathematical Analysis and Applications, 354 (2). pp. 564-574. ISSN 0022-247X

Parui, S. ; Thangavelu, S. (2009) Variations on a theorem of cowling and price with applications to nilpotent Lie groups Journal of the Australian Mathematical Society, 82 (01). pp. 11-27. ISSN 1446-7887

Parui, Sanjay ; Thangavelu, Sundaram (2009) On theorems of Beurling and Hardy for certain step two nilpotent groups Integral Transforms and Special Functions, 20 (2). pp. 127-145. ISSN 1065-2469

Krötz, Bernhard ; Thangavelu, Sundaram ; Xu, Yuan (2008) Heat kernel transform for nilmanifolds associated to the Heisenberg group Revista Matemática Iberoamericana, 24 (1). pp. 243-266. ISSN 0213-2230

Rajeev, B. ; Thangavelu, S. (2008) Probabilistic representations of solutions of the forward equations Potential Analysis, 28 (2). pp. 139-162. ISSN 0926-2601

Thangavelu, S. (2008) An analogue of Gutzmer's formula for Hermite expansions Studia Mathematica, 185 (3). pp. 279-290. ISSN 0039-3223

Sarkar, Rudra P. ; Thangavelu, Sundaram (2007) An analogue of the Wiener Tauberian theorem for the Heisenberg motion group Journal of the Indian Institute of Science, 87 (4). pp. 467-474. ISSN 0970-4140

Thangavelu, S. (2007) Holomorphic Sobolev spaces associated to compact symmetric spaces Journal of Functional Analysis, 251 (2). pp. 438-462. ISSN 0022-1236

Thangavelu, Sundaram ; Xu, Yuan (2007) Riesz transform and Riesz potentials for Dunkl transform Journal of Computational and Applied Mathematics, 199 (1). pp. 181-195. ISSN 0377-0427

Thangavelu, Sundaram (2007) Gutzmer's formula and poisson integrals on the Heisenberg group Pacific Journal of Mathematics, 231 (1). pp. 217-237. ISSN 0030-8730

Thangavelu, S. (2006) A Paley-Wiener theorem for the inverse Fourier transform on some homogeneous spaces Hiroshima Mathematical Journal, 37 (2). pp. 145-160. ISSN 0018-2079

Thangavelu, S. (2006) Poisson transform for the Heisenberg group and eigenfunctions of the sublaplacian Mathematische Annalen, 335 (4). pp. 879-899. ISSN 0025-5831

Thangavelu, S. (2006) Weyl multipliers, Bochner-Riesz means and special Hermite expansions Arkiv for Matematik, 29 (1-2). pp. 307-321. ISSN 0004-2080

Narayanan, E. K. ; Thangavelu, S. (2006) A spectral Paley-Wiener theorem for the Heisenberg group and a support theorem for the twisted spherical means on C n (Un théorème de Paley-Wiener spectral pour le groupe d'Heisenberg et un théorème de support pour les moyennes shériques tordues sur C n) Annales de l'Institut Fourier, 56 (2). pp. 459-473. ISSN 0373-0956

Krotz, Bernhard ; Thangavelu, Sundaram ; Xu, Yuan (2005) The heat kernel transform for the Heisenberg group Journal of Functional Analysis, 225 (2). pp. 301-336. ISSN 0022-1236

Thangavelu, Sundaram ; Xu, Yuan (2005) Convolution operator and maximal function for the Dunkl transform Journal d'Analyse Mathematique, 97 (1). pp. 25-55. ISSN 0021-7670

Sarkar, Rudra P. ; Thangavelu, Sundaram (2005) On theorems of Beurling and Hardy for the Euclidean motion group Tohoku Mathematical Journal, 57 (3). pp. 335-351. ISSN 0040-8735

Radha, R. ; Thangavelu, S. (2004) Hardy's inequalities for Hermite and Laguerre expansions Proceedings of the American Mathematical Society, 132 (12). pp. 3525-3536. ISSN 0002-9939

Thangavelu, Sundaram (2004) On theorems of Hardy, Gelfand-Shilov and Beurling for semisimple groups Publications of the Research Institute for Mathematical Sciences - Series A, 40 (2). pp. 311-344. ISSN 0034-5318

Narayanan, E. K. ; Thangavelu, S. (2004) An optimal theorem for the spherical maximal operator on the Heisenberg group Israel Journal of Mathematics, 144 (2). pp. 211-219. ISSN 0021-2172

Thangavelu, S. (2003) On Paley-Wiener and Hardy theorems for NA groups Mathematische Zeitschrift, 245 (3). pp. 483-502. ISSN 0025-5874

Smitha, Chettutty ; Thangavelu, Sundaram (2003) On strichartz's uncertainty inequality for the heisenberg group Tohoku Mathematical Journal, 55 (3). pp. 451-466. ISSN 0040-8735

Rajeev, B. ; Thangavelu, S. (2003) Probabilistic representations of solutions to the heat equation Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 113 (3). pp. 321-332. ISSN 0253-4142

Thangavelu, S. (2002) Hardy's theorem for the helgason fourier transform on noncompact rank one symmetric spaces Colloquium Mathematicum, 94 (2). pp. 263-280. ISSN 0010-1354

Thangavelu, S. (2002) Revisiting Hardy's theorem for the Heisenberg group Mathematische Zeitschrift, 242 (4). pp. 761-779. ISSN 0025-5874

Narayanan, E. K. ; Thangavelu, S. (2001) Injectivity sets for spherical means on the Heisenberg group Journal of Mathematical Analysis and Applications, 263 (2). pp. 565-579. ISSN 0022-247X

Narayanan, E. K. ; Thangavelu, S. (2001) On the equisummability of Hermite and Fourier expansions Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 111 (1). pp. 95-106. ISSN 0253-4142

Sajith, G. ; Thangavelu, S. (2001) On the injectivity of twisted spherical means on Cn Israel Journal of Mathematics, 122 (1). pp. 79-92. ISSN 0021-2172

Narayanan, E. K. ; Thangavelu, S. (2001) Oscillating multipliers for some eigenfunction expansions Journal of Fourier Analysis and Applications, 7 (4). pp. 373-394. ISSN 1069-5869

Narayanan, E. K. ; Thangavelu, S. (2001) Oscillating multipliers on the Heisenberg group Colloquium Mathematicum, 90 (1). pp. 37-50. ISSN 0010-1354

Thangavelu, S. (2001) An analogue of Hardy's theorem for the Heisenberg group Colloquium Mathematicum, 87 (1). pp. 137-145. ISSN 0010-1354

Thangavelu, S. (2000) Local ergodic theorems for k-spherical averages on the Heisenberg group Mathematische Zeitschrift, 234 (2). pp. 291-312. ISSN 0025-5874

Thangavelu, S. (2000) Some remarks on Bochner-Riesz means Colloquium Mathematicum, 83 (2). pp. 217-230. ISSN 0010-1354

Ratnakumar, P. K. ; Thangavelu, S. (1998) Spherical means, wave equations, and Hermite-Laguerre expansions Journal of Functional Analysis, 154 (2). pp. 253-290. ISSN 0022-1236

Thangavelu, S. (1998) Hermite and special Hermite expansions revisited Duke Mathematical Journal, 94 (2). pp. 257-278. ISSN 0012-7094

Radha, Ramakrishnan ; Thangavelu, Sundaram (1998) Weyl multipliers for invariant sobelev spaces Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 108 (1). pp. 31-40. ISSN 0253-4142

Thangavelu, S. (1997) On Paley-Wiener properties of the Heisenberg group Current Science, 73 (6). pp. 519-522. ISSN 0011-3891

Nevo, Amos ; Thangavelu, Sundaram (1997) Pointwise ergodic theorems for radial averages on the Heisenberg group Advances in Mathematics, 127 (2). pp. 307-334. ISSN 0001-8708

Ratnakumar, P. K. ; Rawat, R. ; Thangavelu, S. (1997) A restriction theorem for the Heisenberg motion Studia Mathematica, 126 . pp. 1-12. ISSN 0039-3223

Peetre, Jaak ; Thangavelu, Sundaram ; Wallin, Nil-Olof (1996) Generalised Fock spaces, abstract interpolation, multipliers circle geometry Revista Matemática Iberoamericana, 12 (1). pp. 63-110. ISSN 0213-2230

Sitaram, A. ; Sundari, M. ; Thangavelu, S. (1995) Uncertainty principles on certain Lie groups Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 105 (2). pp. 135-151. ISSN 0253-4142

Thangavelu, Sundaram (1995) Mean periodic functions on phase space and the Pompeiu problem with a twist Annales de l'Institut Fourier, 45 (4). pp. 1007-1035. ISSN 0373-0956

Thangavelu, Sundaram (1994) A Paley-Wiener theorem for step two nilpotent Lie groups Revista Matemática Iberoamericana, 10 (1). pp. 177-187. ISSN 0213-2230

Thangavelu, S. (1994) Spherical means and CR functions on the Heisenberg group Journal d'Analyse Mathematique, 63 (1). pp. 255-286. ISSN 0021-7670

Thangavelu, S. (1993) Hermite expansions on Rn for radial functions Proceedings of the American Mathematical Society, 118 (4). pp. 1097-1102. ISSN 0002-9939

Thangavelu, S. (1993) On Paley-Wiener theorems for the Heisenberg group Journal of Functional Analysis, 115 (1). pp. 24-44. ISSN 0022-1236

Thangavelu, S. (1993) On conjugate poisson integrals and riesz transforms for the Hermite expansions Colloquium Mathematicum, 64 . pp. 103-113. ISSN 0010-1354

Thangavelu, S. (1993) On regularity of twisted spherical means and special Hermite expansions Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 103 (3). pp. 303-320. ISSN 0253-4142

Thangavelu, S. (1993) A note on a transplantation theorem of Kanjin and multiple Laguerre expansions Proceedings of the American Mathematical Society, 119 (4). pp. 1135-1143. ISSN 0002-9947

Thangavelu, Sundaram (1992) Transplantation, summability and multipliers for multiple Laguerre expansions Tohoku Mathematical Journal, 44 (2). pp. 279-298. ISSN 0040-8735

Thangavelu, S. (1991) Restriction theorems for the Heisenberg group Journal für die Reine und Angewandte Mathematik (Crelle's Journal), 1991 (414). pp. 51-66. ISSN 0075-4102

Thangavelu, S. (1991) Some restriction theorems for the Heisenberg group Studia Mathematica, 99 . pp. 11-21. ISSN 0039-3223

Thangavelu, S. (1991) Spherical means on the Heisenberg group and a restriction theorem for the symplectic Fourier transform Revista Matemática Iberoamericana, 7 (2). pp. 135-155. ISSN 0213-2230

Thangavelu, S. (1991) A multiplier theorem for the sublaplacian on the Heisenberg group Proceedings Mathematical Sciences, 101 (3). pp. 169-177. ISSN 0253-4142

Thangavelu, S. (1990) Hermite expansions on R2n for radial functions Revista Matemática Iberoamericana, 6 (1). pp. 61-73. ISSN 0213-2230

Thangavelu, S. (1990) Littlewood-Paley-Stein theory on Cn and Weyl multipliers Revista Matemática Iberoamericana, 6 (1). pp. 75-90. ISSN 0213-2230

Thangavelu, S. (1990) Multipliers for the Weyl transform and Laguerre expansions Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (1). pp. 9-20. ISSN 0253-4142

Thangavelu, S. (1990) On almost everywhere and mean convergence of Hermite and Laguerre expansions Colloquium Mathematicum, 60 . pp. 21-34. ISSN 0010-1354

Thangavelu, S. (1990) Riesz means for the sublaplacian on the Heisenberg group Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (2). pp. 147-156. ISSN 0253-4142

Thangavelu, S. (1990) Riesz transforms and wave equation for the Hermite operator Communications in Partial Differential Equations, 15 (8). pp. 1199-1215. ISSN 0360-5302

Thangavelu, S. (1990) Some uncertainty inequalities Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (2). pp. 137-145. ISSN 0253-4142

Thangavelu, S. (1990) Summability of laguerre expansions Analysis Mathematica, 16 (4). pp. 303-315. ISSN 0133-385

Thangavelu, S. (1989) Summability of Hermite expansions. II Transactions of the American Mathematical Society, 314 (1). pp. 143-170. ISSN 0002-9947

Thangavelu, S. (1989) Summability of Hermite expansions. I Transactions of the American Mathematical Society, 314 . pp. 119-142. ISSN 0002-9947

Thangavelu, S. (1987) Multipliers for Hermite expansions Revista Matemática Iberoamericana, 3 (1). pp. 1-24. ISSN 0213-2230

Adimurthi, ; Thangavelu, S. (1985) Composition of variable co-efficient singular integral operators Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 94 (1). pp. 1-22. ISSN 0253-4142

This list was generated on Fri Jul 19 14:54:05 2024 UTC.